4 doctors weighed in:

I'm on birth control and still have 4 pills left to take before i'm supposed to start my period but i already started it today. Why could this be?

4 doctors weighed in
Dr. Allison Urrutia
Obstetrics & Gynecology
1 doctor agrees

In brief: Common- Don't worry

Depending on how long you have been on your birth control, it is common to have your cycle start early.
Continue taking your pills daily and track your cycle, if it becomes more irregular, consult your physician.

In brief: Common- Don't worry

Depending on how long you have been on your birth control, it is common to have your cycle start early.
Continue taking your pills daily and track your cycle, if it becomes more irregular, consult your physician.
Dr. Allison Urrutia
Dr. Allison Urrutia
Thank
Dr. Ajay Acharya
Internal Medicine

In brief: Normal variation

Do not worry normal variation.

In brief: Normal variation

Do not worry normal variation.
Dr. Ajay Acharya
Dr. Ajay Acharya
Thank
Dr. Jeffrey Ng
Family Medicine

In brief: Could be sugarpills

Usually the last week of the pills are sugar pills and your menses shows up when the hormone withdraw starts.
This could be perfectly normal. Other causes include stress, missed meds. Go see your doc if that is not your case.

In brief: Could be sugarpills

Usually the last week of the pills are sugar pills and your menses shows up when the hormone withdraw starts.
This could be perfectly normal. Other causes include stress, missed meds. Go see your doc if that is not your case.
Dr. Jeffrey Ng
Dr. Jeffrey Ng
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors